# SDR 08FDEA02972

- Difficulty date: July 18, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 76,919 hours, 23,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6061587075T65
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL IS CRACKED AT STA 1891 LBL 59.  REMOVED FLOOR PANEL AND FOUND CRACKED FLOOR SUPPORT WITH LOOSE FASTENERS.  FABRICATED NEW FLOOR SUPPORT AND NEW FLOOR PANEL, INSTALLED NEW SUPPORT AND PANEL, TIGHTENED FASTENERS IAW MAE TRAVELERS T8/747683,T8/750032, SRM 51-31-01, 51-21-01 AND AMM 12-22-01-7.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR, REPORTABLE   DISCREPANCY AND RII.
